sexologist-icon
Erectile dysfunction
Hi I am 37 years old diabetic since 14 years..I take insulin twice a day ..Metocard xl 50 twice a day..Tonact 20 and olvance once a day and clobitab A75 once a day. My problem is there is no stiffness in my pennis and I ejaculate in just 30 seconds ...And slowly I am loosing interest in sex ...Please advise I am very much dpressed.
142 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Got ur pain n concern though it's unfortunate but common too in cases of DM, its about grabing fitness. Hope ur aim since long was just glycemic control by which u landed in current senario. Sure u can grab it empowered in relationship too.
Next Steps
consult in person for examination n evaluation n management
Health Tips
Cardio workout exercise and adequate sleep with medical support.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+103
Chat with a sexologist
Online now
Hi, I think u require proper care n advise, so would suggest u to consult sexologist personally n find solution .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.